# SDR 07FDEA04739

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER SEAT TRACK RIGHT FLANGE UPPER SURFACE CORRODED BETWEEN BS 1100-1110 REMOVED CORROSION VERIFIED REMOVAL TO BE OUT OF LIMITS ORIG THICKNESS .0947 REMAINING .0536 REMOVED .0411.  FABRICATED SEAT TRACK AND REPAIR STRAP AND ANGLES.  INSTALLED REPAIR AND SEAT TRACK.  REF SRM 53-10-5 FIG 1, SRM 53-10-1 FIG 3 THIS IS CLASSIFIED AS A MAJOR REPAIR.
